# SDR HALA2019040500178

- Difficulty date: April 4, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N494HA
- Make and model: Boeing 717-200
- Aircraft serial: 55182
- Aircraft time: 27,475 hours, 21,547 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Computer
- Part number: 4083700904
- Part serial: 99040159
- Condition: Malfunctioned
- Location: Flt Control
- Part time: 1,602 hours, 3,580 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON ILS W/ AUTO PILOT ON #2 AT 800 FT FLT DIR ROLL BAR DISAPPEARED & AUTO PILOT KICK OFF. RAW DATA OK. // REMOVED AND REPLACED FCC #2 PER BOEING 717 AMM 22-01-03. PERFORMED FCC #2 RTS TEST PER BOEING 717 AMM 22-00-00. CHECK OK.
